Skip to main content
Study

Lacerations and embedded needles caused by epinephrine autoinjector use in children.

Brown JC, Tuuri RE, Akhter S, et al. Lacerations and Embedded Needles Caused by Epinephrine Autoinjector Use in Children. Ann Emerg Med. 2016;67(3):307-315.e8. doi:10.1016/j.annemergmed.2015.07.011.

Save
Print
October 28, 2015
Brown JC, Tuuri RE, Akhter S, et al. Ann Emerg Med. 2016;67(3):307-315.e8.

This study describes injuries related to epinephrine autoinjector use by health care workers, patients, or family members when administering epinephrine to treat anaphylaxis. The injuries described in this case series underscore the need to improve medical device design and education for safety, as discussed in a past AHRQ WebM&M perspective.

Save
Print
Cite
Citation

Brown JC, Tuuri RE, Akhter S, et al. Lacerations and Embedded Needles Caused by Epinephrine Autoinjector Use in Children. Ann Emerg Med. 2016;67(3):307-315.e8. doi:10.1016/j.annemergmed.2015.07.011.